# SDR COMA2010012150019

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 34,188 hours, 29,614 cycles
- Engine: Ge CF343A1
- Engine time: 23,654 hours, 20,908 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807432
- Condition: Failed
- Location: Right
- Part time: 23,654 hours, 20,908 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT FROM BTV LOSS OF RIGHT ENGINE OIL PRESSURE, PERFORMED IFSD OF RIGHT ENGINE.  EMERGENCY DECLARED, A/C RETURNED TO BTV LANDED SAFELY.  REMOVED AND REPLACED RIGHT ENGINE.
